Results 1 to 3 of 3

Thread: New cream treatment makes me redder. Why? Should I continue?

  1. #1
    Junior Member
    Join Date
    Apr 2017
    Posts
    2
    Country: Romania

    Question New cream treatment makes me redder. Why? Should I continue?

    Hey everybody, I have had rosacea combined with mild acne for 5 years. Recently I saw a commercial for Coupeliac Spezialpflege-Gel, which is supposed to help with face redness and soothe the skin. Here is a list of ingredients:

    • aqua, glycerin,
    • octyldodecanol,
    • neopentyl glycol diethylhexanoate,
    • caprylic/capric triglyceride,
    • cetearyl alcohol,
    • dicaprylyl carbonate,
    • glyceryl stearate citrate,
    • methylpropanediol, dipropylene glycol, alcohol, sucrose stearate,
    • Calendula officinalis flower extractum (Galbenele)
    • Boswellia serrata gum,
    • Porphyridium cruentum culture conditionned media,
    • butylene glycol,
    • acetyl tetrapeptide-33, caprylyl glycol,
    • Echium plantagineum seed oil,
    • Prunus persica kernel oil (Ulei din samburi de piersica)
    • hydrogenated vegetable oil,
    • Helianthus annuus seed oil unsaponifiables (extract din seminte de floarea-soarelui)
    • Cardiospermum halicacabum flower/leaf/vine extract


    As per instructions, I apply the cream in the morning and at night but I noticed that my face is getting redder after each application. Should I continue to use it, hoping that it's just a passing reaction? Or is it for the best to stop using it completley? Any other advice is greatly appreciated, even if you haven't used this exact cream.
    Thanks!

  2. #2
    Senior Member johnabetts's Avatar
    Join Date
    Sep 2012
    Location
    England
    Posts
    1,129
    Country: UK

    Default

    I don't see anything in the LOI that has any particular anti-rosacea (or anti anything else) properties.

    It does, though, contain quite a high number of snake oil and fairy dust ingredients to impress the unwary.

    If you are reacting badly to the cream then there is not much point continuing with its use. I don't see that one of those "it gets worse before it gets better" philosophies being of importance here.

  3. #3
    Junior Member
    Join Date
    Apr 2017
    Posts
    2
    Country: Romania

    Default

    Quote Originally Posted by johnabetts View Post
    I don't see anything in the LOI that has any particular anti-rosacea (or anti anything else) properties.

    It does, though, contain quite a high number of snake oil and fairy dust ingredients to impress the unwary.

    If you are reacting badly to the cream then there is not much point continuing with its use. I don't see that one of those "it gets worse before it gets better" philosophies being of importance here.
    Thanks for the reply! Yes, the cream looks like a natural remedy kind of treatment - and probably with no effects. I thought it might be "it gets worse before it gets better" kind of situation, but I stopped using it and things are slowly getting better for my skin, as in it's not as red, but I got a few pimples here and there.

    Too bad, I was excited to use it.

Similar Threads

  1. Continue soolantra?
    By Isamaria in forum Prescription medications
    Replies: 8
    Last Post: 3rd May 2016, 12:39 PM
  2. Redder and more flushy after Minocycline treatment
    By rosa2011 in forum Intense pulsed light and laser
    Replies: 20
    Last Post: 31st March 2011, 03:52 PM
  3. V-beam: Redder than before treatment weeks later!?
    By lilbitworried in forum Intense pulsed light and laser
    Replies: 8
    Last Post: 7th January 2011, 08:11 PM
  4. Where do I buy ZZ cream and who makes it?
    By crevin in forum Topical and oral products (non-prescription)
    Replies: 2
    Last Post: 18th September 2007, 03:18 AM
  5. Just to continue the words of hope..
    By scrumptious in forum General rosacea questions
    Replies: 10
    Last Post: 19th April 2006, 05:03 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •